MathSciNet Relay Station
MathSciNet bibliographic data
MR743705 (86b:55014) 55Q45 (55Q25)
Gray, Brayton Unstable families related to the image of $J$. Math. Proc. Cambridge Philos. Soc. 96 (1984), no. 1, 95–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement